# SDR ABXA20231025206

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 97,405 hours, 35,985 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Module
- Part number: 7321856003
- Part serial: 104198
- Condition: Leaking
- Location: Slat Sys
- Part time: 65,570 hours, 30,037 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF EICAS MSG 1) CHYD QTY 2)C HYD 2 OVHT CENTER HYD SYSTEM REAAD 0.16  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT  GROUNDED BY MAINTENANCE. TROUBLE SHOT AND FOUND OUTBOARD SLAT PDU CONTROL VALVE MODULE LEAKING .REMOVED AND REPLACED LEFT OUTBOARD SLAT PDU CONTROL VALVE MODULE IAW AMM 27-81-12 SERVICED HYDRAULICS AND RETURNED A/C TO SERVICE .
